... Venlafaxine 150mg; and I began to be confused, and disoriented. Then I lost my memory. My husband took me to the hospital. The ER Dr's dc'd the Tizanidine, cut my Seroquel to 150mg, and lowered the Baclofen to 10mgs,4xday. Now I am extremely agitated, anxious, and more depressed than usual. Was I taking too many medications that caused the memory loss? I have multiple sclerosis [and trouble sleeping.].
Psych Dr gave me Seroquel 300mg, while I was taking Baclofen 15mg-4xa day; 2mg Tizanidine-3xday;?
- 23 Jun 2013 by marilou peters
- 23 June 2013
- seroquel, depression, anxiety, muscle spasm, generalized anxiety disorder, periodic limb movement disorder, baclofen, tizanidine, venlafaxine
Added 23 Jun 2013:
I was also using my Albuterol inhaler quite often for shortness of breath. My weight was 300lbs.
Hello marilou peters. Yes it is possible that the combination certainly caused your loss of memory. This is not that unusual. Hopefully, the Seroquel since the dose has been reduced, will be more effective (my own point of view) in regards to helping you sleep, as well as work as a boost so to speak to stabilize your mood. Regards pledge
I don't know anything about your other meds but I was presc. Seroquel for a major depression from a Psych doc and it caused me to have a Psychotic episode. I was hospitalized for 6 months after that until they found that Manerix and Lithium finally was the meds for me. It has been 6 years since then and I no longer suffer from major depression and anxiety. I did get a bit of anxiety because of menopause but that has been pretty much it.
Good luck hope you feel better soon!
- Seroquel Drug Information
- Baclofen Drug Information
- Tizanidine Drug Information
- Venlafaxine Drug Information
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 days ago • 45 answers
Mirapex side effect at night, muscle spasm of entire body starting at head and working down to feet?
Updated 29 Dec 2012 • 2 answers
Updated 11 Dec 2013 • 2 answers
Updated 18 Aug 2017 • 2 answers
Updated 13 days ago • 2 answers